MathSciNet Relay Station
MathSciNet bibliographic data
MR289427 (44 #6618) 10.41
McGettrick, Andrew D. On the biquadratic Gauss sum. Proc. Cambridge Philos. Soc. 71 1972 79–83.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement